# SDR AALA201902289019

- Difficulty date: February 27, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 59,076 hours, 24,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR,  FOURTH FROM THE TOP PRESSURE STOP FITTING BROKEN.  THE AIRCRAFT WAS GROUNDED.   REPLACED PRESSURE STOP FITTING PER AMM 52-11-01-400.
